Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Polymenorrhea during periods, spotting followed by heavy periods. Inserted mirena birth control. Treatment?

hello,i inserted mirena about 6 months ago and every month at time of menses i have polymenorrhea about 15 days,5 to 8 days spotting and then heavy menses,please tell me cause and solution, i am physician thank you
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The usual cause of such reaction is the anemia, or infection , or the intolarance of the marina.
Excess bleeding may lead to increase in anemia and the cycle repeats.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have a good amount of blood and general health.
Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 3 Jan 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor